# SDR FDEA201606282159

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 66,472 hours, 22,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT DISCOVERED R1 DOOR HANDLE, ARMED, INDICATOR VISIBLE WITH NO ARMED LIGHT AND THE DOOR DISARMED.  GREEN IAW CREW DEBRIEF THE, ARMED, INDICATOR MENTIONED IN WRI IS THE, KNUCKLEBUSTER, THAT RECESSES ITSELF IN THE DOOR WHEN IN THE DISARMED CONDITION.  THE DOOR  SLIDE ARM LIGHT AND ALL OTHER INDICATIONS WERE NORMAL.  FOUND THAT, KNUCKLEBUSTER, IS HANGING UP ON GUIDE BRACKET INSIDE THE DOOR.  ADJUSTED GUIDE BRACKET OF RETRACTABLE DOOR, KNUCKLEBUSTER, IAW AMM 52-11-20-5.  TESTED ARM, DISARM SYS FOR R1 DOOR IAW AMM 52-11-25-5, ALL FUNCTIONS AND INDICATION NORMAL, ACFT OK FOR CONTINUED SERVICE AT THIS TIME.
